MAUDE Adverse Event Report: O&M HALYARD, INC. MASK PFR95 FS SMALL; FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK

O&M HALYARD, INC. MASK PFR95 FS SMALL; FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK
Model Number 46827
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.The investigation found the possible root cause was incorrect position of the elastic headband during manufacture, which may impact the quality of sealing.According to annual calendar for equipment maintenance, the checklist of pm (preventive maintenance) indicates that every 9 weeks a general maintenance is performed on the machine.The dhr (device history record) review found that the device was manufactured according to specifications.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
The customer reported the straps broke during use.Additional details of incident have been requested, however, not provided by the reporter.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.

Brand Name
MASK PFR95 FS SMALL
Common Device Name
FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17140588
Report Number9616096-2023-00041
Device Sequence Number18058227
Product Code MSH
UDI-Device Identifier30680651468278
UDI-Public30680651468278
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46827
Device Catalogue Number991046827
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown